# SDR UALA2011071103443

- Difficulty date: July 11, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 84,407 hours, 13,614 cycles
- Engine: Pwa PW4060
- System (JASC): 2740 · Stabilizer Control System
- Part: Module
- Part number: 285T0015116
- Part serial: 17
- Condition: Faulty
- Location: Stab Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INTERMITTENT STAB TRIM EICAS AND STAB TRIM LIGHT ON OVERHEAD.  REPLACED R SAM PER MM, GROUND CHECK NORMAL.
